MAUDE Adverse Event Report: MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the bowl, no manifold and tubing, shows no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted, no signs of holes or cracks were detected.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks or pump speed error messages noted.Reason for return was not confirmed.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during priming of this autolog one source pack, it was reported that the kit was connected to the instrument normally.After priming, the bowl started leaking saline.There was no blood loss as the leakage was noticed before the machine was used.The device was replaced to complete the procedure.There was no patient involvement, so no adverse effect occurred.Additionally, the customer confirmed that there was no damage made to the bowl by their team.Medtronic received additional information that there were no visual, audible or performance abnormalities.The leak/spill on the disposable specifically occurred at bowl.The fluid level of the reservoir, holding, saline and waste bag at the time of the issue is not known.The machine showed the alarm message just when the saline ran in the bowl.After the error warning message, the kit was changed.The machine worked well after the kit was changed.There was no blood loss as a result of this leak.There was no transfusion required as a result of this leak.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20784811
Report Number9612164-2024-05553
Device Sequence Number5068931
Product Code CAC
UDI-Device Identifier00643169108363
UDI-Public00643169108363
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberATLS24
Device Catalogue NumberATLS24
Device Lot Number0224584629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2022
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown